# SDR CALA2024101602655

- Difficulty date: September 29, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 77,450 hours, 28,526 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1303
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) LH HORIZONTAL STAB STA 101.90 #4 STIFFENER CRACKE D AT APPROX 1" FROM LWR EDGE REPAIRED LH HORZ STAB STA 101.90 #4 STIFFENER FROM LOWER EDGE I. A.W B737-800 SRM 55-10-09-2R-4 PAR.4 FIG. 202.  REPAIRED LH HORZ STAB STA 101.90 #4 STIFFENER FROM LOWER EDGE I. A.W B737-800 SRM 55-10-09-2R-4 PAR.4 FIG. 202.
